# SDR VNAA202305171111

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 15,415 hours, 13,829 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 4114T06P03
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT, THE AIRCRAFT WAS EXPERIENCING AN ENGINE VIBE THAT WAS HIGH BUT WITHIN INTOLERANCE. THEY DECLARED AN EMERGENCY FOR LANDING OVERWEIGHT BY 1900 LBS. / COMPLIED WITH FAN BLADE LUBRICATION. REMOVED AND REPLACED RH ENGINE FAN BLADE PINS IAW CRJ900 AMM 12-20-72-640-804.
